Jump to content

I keep vomiting!


Recommended Posts

its been 4 days in a row since i started my titration taper that ive been throwing up, but its not the titration as ive tried to get any lower than 14.5mg of valium i juss start throwing up  :(, im having weird dreams and wake up throwing up and insomnia, i feel drugged up right now , im having hunger pains but i just threw up so idk my stomach feels like its tied in a knot, im shaky and all this is driving me insane....im coming off 80 mg valium the whole taper i was never like this till i got about 14.5mg V???? i dont understand what to do or how to go about this????can somebody help with some input! thank you
Link to comment
Share on other sites

Hi there,

 

I am so sorry to read you are suffering this much.  I am tapering from Diazepam (only I started at 15mgs)...I am down to 2mgs now.  I have not experienced vomiting, however I am a TON more nauseous as I get into the lower doses.  Last night I thought I'd be sick but it never came about.  I have never vomited easily - I've only had a few stomach bugs my entire life.  I can't really give you any advice as I am not throwing up myself - but I do know my stomach is a mess through this last part and that alone is driving me nuts, so I can only imagine.  I'll be thinking of you and hopefully someone can shed some light on this for you and give you advice...I wish I could help more.

 

All the best to you,

Schatje

Link to comment
Share on other sites

Schatje: I have had the vomiting/nausea too. After a cut, it returns and then dies down. My Dr. prescribed Zofran (ondansetron-generic). It really helps, except it does give me a headache sometimes-- vomiting/nausea are much worse than a headache though(well, to me, anyway). Hope you find relief soon! T2
Link to comment
Share on other sites

They give Zofran to cancer patients on chemo to keep them from throwing up.  It is VERY expensive.  I took it during Prozac w/d.  I used Sea Bands with great success for nausea during my crossover from Ativan to Valium, but IDK if they would help with vomitting.
Link to comment
Share on other sites

I get 60 tabs of ondansetron for $10. Am on BCBS insurance. It is used for chemotherapy but also used for people with vomiting and nausea. Everytime I was hospitalized it was given to me by injection. Also, I used to be prescribed phenergan--I became allergic to it though. Peace to all! T2
Link to comment
Share on other sites

I have no insurance, so i havent gone to go see a doctor and yea id rather take a headache than vomiting anyday, idk if i should switch up my doses, take more during the morning as i wake up n take my dose sometimes n go ryt back to sleep and wake up wit anxiety and crazy dreams,throwing up etc...
Link to comment
Share on other sites

I get 60 tabs of ondansetron for $10.

 

Just incase others read this thread and are interested, ondansetron is the generic for Zofran.

Link to comment
Share on other sites

Oops! Sorry I failed to mention the Ondansetron is the generic version of Zofran. I think I mentioned it in an earlier post, but failed to in the last one. Sorry if I confused anyone :-[ T2
Link to comment
Share on other sites

Oops! Sorry I failed to mention the Ondansetron is the generic version of Zofran. I think I mentioned it in an earlier post, but failed to in the last one. Sorry if I confused anyone :-[ T2

 

Ondansetron was a life saver for me.  I still use it here and there.

 

Draftsman 

Link to comment
Share on other sites

Thanks, Draftsman! I keep some in my pocket at all times :laugh: I never know when nausea will occur. It's horrible! Used to be able to take Phenergan--became allergic to it, plus it really made me sleepy and disoriented. Zofran (ondansetron-generic) does not cause sleepiness, but does give me a headache sometimes. I told the doctor, it was my favorite medication :) T2
Link to comment
Share on other sites

×
×
  • Create New...